# SDR SWAA2022072230536

- Difficulty date: July 18, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 74,222 hours, 43,795 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT FLIGHT ATTENDANT HANDLE LOOSE 2022-384798 / [01] TIGHTENED L1 DOOR AFT FLIGHT ATTENDANT HANDLE 20-50-12 REVISION NO.38;[02] TASK CARD COMPLETE.
